# SDR SWAA982996

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Bs 283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CHANNEL GOUGED AT S14R AT BS 283, RBL 60, WL 230.  REPAIRED PER TRAMCO EWO 98-1074.
